# SDR SWAA2017122818629

- Difficulty date: December 15, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,137 hours, 41,165 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545722
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL PRESSURE BULKHEAD WEB CRACKED AT STA 663, RBL 48.  REPAIRED THE BULKHEAD WEB IAW  EA.
